# SDR CALA2025103110790

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N14102
- Make and model: Boeing 757224
- Aircraft serial: 27292
- Aircraft time: 117,313 hours, 25,581 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Door
- Condition: Missing
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LAVATORY SERVICE DOOR MISSING,  DEFERRED REF LOGPAGE CDL 6683578.
